# SDR AALA202410112342

- Difficulty date: October 10, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A321-231
- Aircraft serial: 6866
- Aircraft time: 25,154 hours, 10,040 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Faulty
- Location: R3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR SLIDE AT 3R SHOWS ARMED, AT DOOR 3R AND SYSTEMS DISPLAY, EVEN THOUGH LEVER IS FULLY DISARMED. FOUND SENSOR 61WV2 RIGHT AFT EMERGENCY EXIT FAULTING. REPLACED SENSOR.
